# SDR QXEA9700319

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 12,339 hours
- Component: Dhav, 82410162007
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- TWO FORWARD RED EGRESS LIGHTS ARE INOP.  REPLACED BATTERY PACK AT 1ED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
